# SDR CA111214002

- Difficulty date: December 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) VERY LIMITED INFORMATION AVAILABLE AT THIS TIME, DURING FLIGHT, THE CREW REPORTED AN ENGINE FAULT. THE PILOT COMMANDED ENGINE SHUTDOWN AND THE ACFT WAS DIVERTED, WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS CARRIED OUT.  DCU DOWNLOAD SHOWED TEMPERATURE WENT TO 1020 DEGREE C AND AS SUCH THE ENGINE WILL BE REMOVED. WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
